# SDR A6WA2019083046810

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 38,662 hours, 37,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 574-608
- Part time: 38,662 hours, 37,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LBL 27 SEAT RAIL BEAM IS CORRODED AROUND NUTPLATES OB FLANGE F.S. 574.00 TO F.S. 608.00.
